Journal of Differential Geometry
- J. Differential Geom.
- Volume 109, Number 1 (2018), 81-109.
K-semistability for irregular Sasakian manifolds
We introduce a notion of K-semistability for Sasakian manifolds. This extends to the irregular case of the orbifold K-semistability of Ross–Thomas. Our main result is that a Sasakian manifold with constant scalar curvature is necessarily K-semistable. As an application, we show how one can recover the volume minimization results of Martelli–Sparks–Yau, and the Lichnerowicz obstruction of Gauntlett–Martelli–Sparks–Yau from this point of view.
J. Differential Geom., Volume 109, Number 1 (2018), 81-109.
Received: 16 July 2012
First available in Project Euclid: 4 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Collins, Tristan C.; Székelyhidi, Gábor. K-semistability for irregular Sasakian manifolds. J. Differential Geom. 109 (2018), no. 1, 81--109. doi:10.4310/jdg/1525399217. https://projecteuclid.org/euclid.jdg/1525399217